Subexponential parameterized algorithms for graphs of polynomial growth

Marx, Dániel and Pilipczuk, M (2017) Subexponential parameterized algorithms for graphs of polynomial growth. In: 25th Annual European Symposium on Algorithms (ESA 2017). Leibniz International Proceedings in Informatics (LIPIcs) (87). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, 59:1-59:15. ISBN 978-3-95977-049-1 10.4230/LIPIcs.ESA.2017.59

[img] Text
Marx_59_3297376_ny.pdf

Download (594kB)
Item Type: Book Section
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Nov 2017 19:52
Last Modified: 30 Nov 2017 19:52
URI: http://eprints.sztaki.hu/id/eprint/9229

Update Item Update Item